# SDR DALA2022021701057

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 45,589 hours, 23,663 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 - L2 DOOR HAS DENT IN OUTER SKIN, LOWER AFT CORNER. CORRECTIVE ACTION: REPAIR PER A319 SRM 52-10-00. (2124761)
